Tenure-Track助理教授 理学院, 数学系

苏琳琳本科、硕士毕业于清华大学(2002年、2005年),博士毕业于美国明尼苏达大学(2010年)。曾先后在美国伍斯特理工学院做访问助理教授3年,在奥地利维也纳大学做博士后1年。2014年加入南方科技大学,任助理教授。研究领域为偏微分方程和生物数学,侧重于对遗传学中的数学模型的研究,并在国际知名学术期刊上发表论文十余篇。在南方科技大学主讲过本科生课程高等数学、常微分方程、偏微分方程、生物数学,以及研究生课程测度论与积分、偏微分方程专题、偏微分方程。目前指导在读博士生2人和博士后1人。

个人简介

研究领域

• 非线性椭圆及抛物类型的反应—扩散方程及方程组的解的定性研究

• 生物数学尤其是群体遗传学以及生态学中的数学模型

教育背景

• 2005.09-2010.06  博士  明尼苏达大学 数学学院 美国

• 2002.09-2005.07  硕士  清华大学 数学科学系 北京

• 1998.09-2002.07  学士  清华大学 数学科学系 北京

工作经历

• 2014.08-              Tenure-Track助理教授 南方科技大学 数学系

• 2013.08-2014.08  博士后 奥地利维也纳大学 数学系(生物数学组)

• 2010.08-2013.05  访问助理教授 美国伍斯特理工学院 数学科学系

发表文章

• Kimie Nakashima, LinLin Su*, Nonuniqueness of an indefinite nonlinear diffusion problem in population genetics, J. Differential Equations (2020), in press, doi:10.1016/j.jde.2020.03.042.

• Yantao Wang, Linlin Su*,  Monotone and nonmonotone clines with partial panmixia across a geographical barrier, Discrete Contin. Dyn. Syst. 40 (2020), 4019-4037

• Thomas Nagylaki, Linlin Su*, Todd F. Dupond, Uniqueness and multiplicity of clines in an environmental pocket, Theor. Popul. Biol. 130 (2019), 106-131.

• Linlin Su, King-Yeung Lam, Reinhard Bürger*, Two-locus clines maintained by diffusion and recombination in a heterogeneous environment, J. Differential Equations 266 (2019), 7909-7947.

• Josef Hofbauer and Linlin Su*, Global stability of spatially homogeneous equilibria in migration-selection models, SIAM J. Appl. Math. 76(2016), 578-597.

• Josef Hofbauer and Linlin Su*, Global stability in diallelic migration–selection models, J. Math. Anal. Appl. 428 (2015), 677-695.

• Linlin Su* and Thomas Nagylaki, Clines with directional selection and partial panmixia in an unbounded unidimensional habitat, Discrete Contin. Dyn. Syst. Ser. A 35 (2015), 1697-1741.

• Thomas Nagylaki*, Linlin Su, Ian Alevy and Todd F. Dupont, Clines with partial panmixia in an environmental pocket, Theor. Popul. Biol. 95 (2014), 24-32.

• Yuan Lou, Thomas Nagylaki and Linlin Su*, An integro-PDE model from population genetics, J. Differential Equations 254 (2013), 2367-2392.

• Linlin Su and Roger Lui*, Advance of advantageous genes for a multiple-allele population genetics model, J. Theoret. Biol. 315 (2012), 1-8.

• Linlin Su and Roger Lui*, Patterns for four-allele population genetics model, Theor. Popul. Biol. 81 (2012), 273-283.

• Yuan Lou, Wei-Ming Ni and Linlin Su, An indefinite nonlinear diffusion problem in population genetics, II: stability and multiplicity, Discrete Contin. Dyn. Syst. Ser. A 27 (2010), 643-655.

• Kimie Nakashima, Wei-Ming Ni and Linlin Su, An indefinite nonlinear diffusion problem in population genetics, I: existence and limiting profiles, Discrete Contin. Dyn. Syst. Ser. A 27 (2010), 617-641.

• Haizhong Li*, Hui Ma and Linlin Su, Lagrangian spheres in the 2-dimensional complex space forms, Israel J. Math. 166 (2008), 113-124.

• Haizhong Li* and Linlin Su, The gaps in the spectrum of the Schrödinger operator, PDEs, submanifolds and affine differential geometry, 91-102, Banach Center Publ. 69, Polish Acad. Sci., Warsaw, 2005.

研究领域

• 非线性椭圆及抛物类型的反应扩散方程及方程组的解的定性研究

• 生物数学尤其是群体遗传学以及生态学中的数学模型


教学

在南科大主讲课程

本科生课程: 高等数学(上、下)、常微分方程B、偏微分方程、生物数学

研究生课程: 测度论与积分、偏微分方程专题、偏微分方程(上、下)


学术成果 查看更多

发表文章

• Kimie Nakashima, LinLin Su*, Nonuniqueness of an indefinite nonlinear diffusion problem in population genetics, J. Differential Equations (2020), in press, doi:10.1016/j.jde.2020.03.042.

• Yantao Wang, Linlin Su*, Monotone and nonmonotone clines with partial panmixia across a geographical barrier, Discrete Contin. Dyn. Syst. 40 (2020), 4019-4037.

• Thomas Nagylaki, Linlin Su*, Todd F. Dupond, Uniqueness and multiplicity of clines in an environmental pocket, Theor. Popul. Biol. 130 (2019), 106-131.

• Linlin Su, King-Yeung Lam, Reinhard Bürger*, Two-locus clines maintained by diffusion and recombination in a heterogeneous environment, J. Differential Equations 266 (2019), 7909-7947.

• Josef Hofbauer and Linlin Su*, Global stability of spatially homogeneous equilibria in migration-selection models, SIAM J. Appl. Math. 76(2016), 578-597.

• Josef Hofbauer and Linlin Su*, Global stability in diallelic migration–selection models, J. Math. Anal. Appl. 428 (2015), 677-695.

• Linlin Su* and Thomas Nagylaki, Clines with directional selection and partial panmixia in an unbounded unidimensional habitat, Discrete Contin. Dyn. Syst. Ser. A 35 (2015), 1697-1741.

• Thomas Nagylaki*, Linlin Su, Ian Alevy and Todd F. Dupont, Clines with partial panmixia in an environmental pocket, Theor. Popul. Biol. 95 (2014), 24-32.

• Yuan Lou, Thomas Nagylaki and Linlin Su*, An integro-PDE model from population genetics, J. Differential Equations 254 (2013), 2367-2392.

• Linlin Su and Roger Lui*, Advance of advantageous genes for a multiple-allele population genetics model, J. Theoret. Biol. 315 (2012), 1-8.

• Linlin Su and Roger Lui*, Patterns for four-allele population genetics model, Theor. Popul. Biol. 81 (2012), 273-283.

• Yuan Lou, Wei-Ming Ni and Linlin Su, An indefinite nonlinear diffusion problem in population genetics, II: stability and multiplicity, Discrete Contin. Dyn. Syst. Ser. A 27 (2010), 643-655.

• Kimie Nakashima, Wei-Ming Ni and Linlin Su, An indefinite nonlinear diffusion problem in population genetics, I: existence and limiting profiles, Discrete Contin. Dyn. Syst. Ser. A 27 (2010), 617-641.

• Haizhong Li*, Hui Ma and Linlin Su, Lagrangian spheres in the 2-dimensional complex space forms, Israel J. Math. 166 (2008), 113-124.

• Haizhong Li* and Linlin Su, The gaps in the spectrum of the Schrödinger operator, PDEs, submanifolds and affine differential geometry, 91-102, Banach Center Publ. 69, Polish Acad. Sci., Warsaw, 2005.

团队成员 查看更多

加入团队

联系我们

联系地址

广东省深圳市南山区西丽学苑大道1088号,南方科技大学数学系

办公电话

0755-88018679

电子邮箱

sull@sustech.edu.cn

Copyright © 2018 All Rights Reserved.